# SDR AALA20150325004

- Difficulty date: March 25, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 95,430 hours, 15,087 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498204
- Condition: Corroded
- Location: Bs 654
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SKIN & STRINGER & DRAIN MAST SKIN CORROSION.  FUSELAGE SKIN REPAIR WITH STRINGER & DRAIN MAST CUT OUT.  REPAIRED STRINGER 36 LEFT PER SRM 53-00-01 AND EA B767-53-039120.
